# SDR 96ZZZM1235

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window Heat Cont
- Part number: 2312
- Condition: Failed
- Location: E/E Bay
- Component: 10618331
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO BHM FLT, CREW EXPERIENCED SMOKE IN COCKPIT.  SMOKE PROCEDURES WERE ADHERED TO, WHICH INCLUDE WINDOW HEAT OFF AND ALTERNATE BLOWER ON.  CONTRACT MAINTENANCE WAS DISPATCHED UPON LANDING.  TROUBLESHOOTING REVEALED R1 WINDOW HEAT INOP.  HEAT CONTROLLER SMELLED AND APPEARED BURNT.  PLACED WINDOW HEAT ON MEL 30-11.  UPON ARRIVAL TO MCO, HEAT CONTROLLER WAS REPLACED WITH SERVICEABLE UNIT AND OPERATIONALLY CHECKED.  OPS CHECK GOOD.  (M)
